| Model Number |
2504-40-607 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # = > (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The saw blade would not fit through the posterior chamfer cutting block slot.The block appears bent.There was no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the physical device was not returned, however photos were provided for review.The conventional cut guide can be observed bent through the posterior chamfer saw slot.The complaint is confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.